Math for the Masses

Shamout, Omar (2022) Math for the Masses. Caltech Magazine, 85 (1). pp. 34-37. ISSN 2475-9589

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


Po-Shen Loh (BS ’04) thrives on interacting with people. Now he has created an app to keep them apart during a pandemic.

Item Type:Article
Record Number:CaltechES:20220426-211352147
Persistent URL:
Parent URL:
Related URLs:
URLURL TypeDescription
https://magazine.caltech.eduPublisherCaltech's flagship publication
Usage Policy:You are granted permission for individual, educational, research and non-commercial reproduction, distribution, display and performance of this work in any format.
Item Category:All Records > Feature Articles
ID Code:4947
Deposited By: Jon P. Nalick
Deposited On:06 Jul 2022 18:40
Last Modified:06 Jul 2022 18:40

Repository Staff Only: item control page